MathSciNet Relay Station
MathSciNet bibliographic data
MR2205072 (2006k:17040) 17B67
Fiebig, Peter The combinatorics of category $\scr O$ over symmetrizable Kac-Moody algebras. Transform. Groups 11 (2006), no. 1, 29–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement